# SDR 08FDEA02852

- Difficulty date: July 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 54,192 hours, 8,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 14 SLAT TRACK LOWER CUT OUT FOUND CRACKED.  SKIN REPAIRED AS PER SRM 57-10-00, FIG 21 VOL.I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
